# SDR ASAA2018121727469

- Difficulty date: December 17, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 31,105 hours, 9,104 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G022
- Condition: Failed
- Location: E&E Bay
- Part time: 32,428 hours, 9,448 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF-1 DISPLAY FAIL. GROUNDED - YES. NR 1 HF TRANSCEIVER NO BITE FUNCTION, DEAD. CYCLE C/B NO HELP. REMOVED AND REPLACED NR 1 HF TRANSCEIVER, OPS CK GOOD REF AMM 23-11-21.
